# SDR C2XA96IA150

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: S5367240620802
- Condition: Corroded
- Location: Frame 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOOR SUPPORT BEAM AT FRAME 36 WAS FOUND TO BE CORRODED.  MX REMOVED AND REPLACED THE FLOOR BEAM AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
